# SDR SWIA2020040349890

- Difficulty date: February 16, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LOWER SURFACE HAS DENT   (C-CHECK) RO 4/2/2020   REPAIRED DAMAGE IAW BOMBA REO REV:-- DATE:2010/01/07
